# SDR CALA2011032300164

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 33,724 hours, 10,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK REF STEP 6 EA 5310-04716 REV B OP 2 STA 727B LEFT FRAME CRACKED AT A/C BRACKET BETWEEN STR 8L AND 9L.  REPAIRED FRAME W/REF TO ECRA 5310-04716 REV B STEP 9.0 AND FIG 3.
